# SDR MASA200400669

- Difficulty date: November 30, 2004
- Submitted: September 23, 2005
- Operation: Air carrier
- Aircraft: N504MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10066
- Aircraft time: 4,979 hours, 3,489 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Warning Light
- Condition: False Indication
- Location: Altimeter
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ASH 7248 DEN-DSM, AIRCRAFT RETURNED TO GATE WITH GLD UNSAFE CAUTION MESSAGE.  MAINTENANCE CLEANED THE RADIO ALTIMETER ANTENNA AND IT OPS CHECKED GOOD.
